Couldn't find what you looking for?

TRY OUR SEARCH!

Hi ! I was on DUROMINE 40, for 6 day and did not loose any weight instead I had all the side effects like Bad head ache, feeling dizzy, vomitting sensation, increased heart beat, chest pain and bitter taste on my tongue. My GP askedme to stop the medication immeditely which I did and feeling better, but then he asked meto go on low dosage 15MG. (I am 164 cms and 81kg) Please suggest what to do. Note: I have good HB, no TSH, no PCOS but still have no regular cycles from last 4-5months and I am blotting like hell. (Got to do harmone test, mean while doc suggested to loose weight so started DUROMINE) PLEASE SUGGEST WHAT TO DO! I am confused like hell and want to loose weight!

Loading...

User avatar
Health Advisor
786 posts

Hello, Tippi.

The steadyhealth community compiled a book about user experiences on Duromine. You can find it on the Amazon - http://amzn.to/1Ar7m5p

In it, you will find dozens of experiences from real people who (un)successfully used or still using Duromine. In the meantime, feel free to use our search option and see what our other members have to say about Duromine side-effects. 

Reply

Loading...

Sure! Thanks @Levar88
Reply

Loading...